# SDR 2000UALA00411

- Difficulty date: July 8, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 31,507 hours, 11,520 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 214N211012
- Condition: Loose
- Location: A/C Distribution
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OVERHEAD AIR CONDITIONING DUCT BLOCKED.  *S/D*  AIRCRAFT WAS FOUND WITH 5 SECTIONS OF OVERHEAD DUCT PULLED AWAY FROM CEILING SUPPORTS.  2 SECTIONS FROM MONITOR NR 2 TO ROW 10 HAD SUPPORT BRACKET FAILURES.  THREE ADDITIONAL DUCT SECTIONS FAILED BETWEEN ROWS 15 THROUGH 24.  THE SUPPORTS ON THESE DUCTS PULLED THROUGH THE DUCTING MATERIAL.  NEW DUCT SECTIONS AND BRACKETS HAVE BEEN INSTALLED.
